# SDR ASAA2017120222758

- Difficulty date: December 2, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 52,074 hours, 20,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AREA LIGHTS AT ROWS 28DEF AND ROW 30 DEF ARE INOP. RELAMPED-NO HELP. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY EXIT AREA LIGHTS POWER SUPPLY FOR ROWS 28DEF AND ROW 30 DEF. REF B737-900 AMM 33-51-06-960-806. OPS CHECK GOOD. SYSTEM RETURNED TO SERVICE.
